# SDR AALA202407103853

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 24,998 hours, 10,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Loose
- Location: Sliding Window
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER PARKING THE AIRCRAFT THE FIRST OFFICER OPENED HIS SLIDING WINDOW AND THE WINDOW CAME OFF THE TRACKS AND IS LOOSE IN THE COCKPIT. REINSTALLED WINDOW IN TRACKS, OPERTIONAL CHECKS NORMAL. PER AMM 56-12-11.
